# SDR 95ZZZX6192

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57AJ
- Make and model: Cessna 550
- Aircraft serial: 5500085
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Joint
- Part number: 555230012
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED BLEED AIR JOINT WITH A CRACK APPROX 1 INCH BEYOND LIMITS.  POSSIBLY CAUSED BY UNINTENTIONAL FORCE APPLIED TO AIR JOINT.
